The Annals of Statistics

An Exact Confidence Region in Multivariate Calibration

Thomas Mathew and Subramanyam Kasala

Full-text: Open access

Abstract

In the multivariate calibration problem using a multivariate linear model, an exact confidence region is constructed. It is shown that the region is always nonempty and is invariant under nonsingular transformations.

Article information

Source
Ann. Statist., Volume 22, Number 1 (1994), 94-105.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176325359

Digital Object Identifier
doi:10.1214/aos/1176325359

Mathematical Reviews number (MathSciNet)
MR1272077

Zentralblatt MATH identifier
0795.62023

JSTOR
links.jstor.org

Subjects
Primary: 62F25: Tolerance and confidence regions
Secondary: 62H99: None of the above, but in this section

Keywords
Calibration confidence region

Citation

Mathew, Thomas; Kasala, Subramanyam. An Exact Confidence Region in Multivariate Calibration. Ann. Statist. 22 (1994), no. 1, 94--105. doi:10.1214/aos/1176325359. https://projecteuclid.org/euclid.aos/1176325359


Export citation